# SDR UPS97421995

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1900-1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACKED INTERCOSTAL DUE TO CORROSION ON (WRONG) EXISTING REPAIR UNDER CARGO TRACKS AND ENDSTOP FITTING AT LBL 24.5 AND LBL.45, BETWEEN BS 1900/1920.  REPLACED INTERCOSTALS ACC. SRM.51-30-02.
